Abelian and Tauberian theorems on the bias of the Hill estimator

Segers, Johan . Scandinavian Journal of Statistics 2002. 29 (3) :461-483

Locate this article in:

Bibtex

@article{CIS-182131,
  Author = {Segers, Johan},
  Title = {Abelian and Tauberian theorems on the bias of the Hill estimator},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {29},
  Number = {3},
  Year = {2002},
  Pages = {461--483},
  Keywords = {Order statistics, Regular variation, Extreme value index}
}

Similar articles